# SDR MALA110031

- Difficulty date: February 16, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 8,614 hours, 5,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Row 13c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR ILLUMINATING STRIP, AT ROW 13C MISSING, INSPECTED FLOOR ILLUMINATING STRIP AT 13C , 12" SECTION MISSING, ACFT HAS BEEN INSPECTED AND FOUND SAFE FOR THE INTENDED FERRY FLIGHT, FOR FURTHER REPAIR. REPLACED AND INSTALLED SERVICEABLE ILLUMINATING STRIP IAW AMM 33-50.
